On the Integrability Conditions for Some Structures Related to Evolution Differential Equations

P. Kersten, I. Krasil'shchik, A. Verbovetsky

    Research output: Contribution to journalArticleAcademic

    10 Citations (Scopus)
    2 Downloads (Pure)

    Abstract

    Using the result by D. Gessler, we show that any invariant variational bivector (resp., variational 2-form) on an evolution equation with nondegenerate right-hand side is Hamiltonian (resp., symplectic).
    Original languageEnglish
    Pages (from-to)167-173
    JournalActa applicandae mathematicae
    Volume83
    Issue number1-2
    DOIs
    Publication statusPublished - 2004

    Keywords

    • Evolution equations
    • Hamiltonian structures
    • Symplectic structures
    • Integrability

    Fingerprint

    Dive into the research topics of 'On the Integrability Conditions for Some Structures Related to Evolution Differential Equations'. Together they form a unique fingerprint.

    Cite this